# SDR CALA0001427

- Difficulty date: September 23, 2000
- Submitted: September 25, 2000
- Operation: Air carrier
- Aircraft: N13624
- Make and model: Boeing 737524
- Aircraft serial: 27528
- Aircraft time: 17,487 hours, 9,347 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support Fitting
- Part number: 65498733
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR OUTBOARD ATTACH BOLT BUSHING IS PULLED OUT OF CASTING.  REMOVED AND REPLACED CASTING AND ATTACH FITTINGS ON ELEVATOR PER MM 27-31-11 AND EC/RA 5550-01205.
